Pubblicazioni il cui periodico è "MATHEMATICAL PROBLEMS IN ENGINEERING"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 3.

Articolo di rivista Trinchero, Riccardo; Manfredi, Paolo; Stievano, Igor S. (2017)
TMsim: An Algorithmic Tool for the Parametric and Worst-Case Simulation of Systems with Uncertainties. In: MATHEMATICAL PROBLEMS IN ENGINEERING, vol. 2017, pp. 1-12. - ISSN 1024-123X
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo di rivista S. Natarajan; A.J.M. Ferreira; S. Bordas; E. Carrera; M. Cinefra; A.M. Zenkour (2014)
Analysis of functionally graded material plates using triangular elements with cell-based smoothed discrete shear gap method. In: MATHEMATICAL PROBLEMS IN ENGINEERING, vol. 2014 n. ID 247. - ISSN 1024-123X
Web of Science: 5 - Scopus: 9
[img] [img]
Preview

Articolo di rivista E. Gandino; Marchesiello S. (2010)
Identification of a Duffing oscillator under different types of excitation. In: MATHEMATICAL PROBLEMS IN ENGINEERING, vol. 2010 n. (69502. - ISSN 1024-123X
Web of Science: 11 - Scopus: 13
[img]
Preview
[img]

Questa lista è stata generata il Fri Nov 17 06:41:32 2017 CET.